# SDR DALA2019120507066

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N827DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31938
- Aircraft time: 18,460 hours, 7,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3827 ESCAPE SLIDE 1R DOOR WAS FOUND TO BE DISCONNECTED FROM ITS PACKAGE. SLIDE WAS DISARMED AT THE TIME. SEEMED TO HAVE HAPPENED WHEN DOOR WAS OPENED. CORRECTIVE ACTION: INSPECTED SLIDE PACK. FOUND TO BE COMPLETELY INTACT. REINSTALLED R1 DOOR SLIDE PACK PER B737 AMM 25-66-01-400-804. OK FOR SERVICE. (6701236).
